MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 6000 C (501) MODULE; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 6000 C (501) MODULE; CLINICAL CHEMISTRY ANALYZER
Catalog Number 05860636001
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial number of the customer's cobas 6000 c 501 (ul) (b)(6).The field service engineer (fse) inspected the module and determined that a misaligned sipper spring inside the sipper compartment had caused the event.He cleaned the electrode block, primed the electrodes, checked for leaks, cleaned the ion-selective electrode bath, and verified the rinse levels and the sipper nozzle spring's position.He verified the module's performance with successful calibrations.Qcs, precision checks, and patient comparison tests.The investigation is ongoing.
 
Event or Problem Description
The initial reporter received questionable na electrode results from a few patient samples tested on the cobas 6000 c 501 (ul) v.One example of discrepant results was provided: the initial na result from the module was 132 mmol/l.The repeat result from a cobas 8000 analyzer was 139 mmol/l.The doctor questioned the low results, prompting the rerun of the patient samples.The repeat result was deemed correct.
 
Additional Manufacturer Narrative
Medwatch fields d.Device identification, g1 and g4 pma / 510k (premarket numbers) were updated.The investigation reviewed the customer's preanalytical handling data and noted that the patient sample was centrifuged for 5 minutes at 3500 rpm; according to the tube manufacturer¿s guidelines, the centrifugation time may be too short, and the speed may be too high.The customer did not report any other issues after the service.The investigation determined that the service actions resolved the issue.

Brand Name
COBAS 6000 C (501) MODULE
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250-0457
MDR Report Key21975787
Report Number1823260-2025-01405
Device Sequence Number13058577
Product Code JJE
UDI-Device Identifier07613336227763
UDI-Public07613336227763
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K060373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05860636001
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/14/2025
Supplement Date Received by Manufacturer06/18/2025
Initial Report FDA Received Date05/07/2025
Supplement Report FDA Received Date07/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown